| Model Number |
85056 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
During a psvt procedure a blazer catheter was selected for use.A temperature error occurred.An exchange of the catheter resolved the problem.The procedure was completed without any patient complications.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory.Visual inspection did not reveal any abnormalities.Functional testing revealed no abnormal resistance was felt when actuating the steering mechanism.Electrical and continuity testing were performed, and the device showed all results were within specifications.Therefore, the allegation could not be confirmed since per all inspections no damages were observed on the returned device.
Event or Problem Description
During a paroxysmal supraventricular tachycardia (psvt) procedure a blazer catheter was selected for use.A temperature error occurred.An exchange of the catheter resolved the problem.The procedure was completed without any patient complications.